# SDR DALA2021080304402

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62775
- Aircraft time: 10,521 hours, 3,796 cycles
- System (JASC): 2310 · HF Communications System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Pnematic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3890 -PRESS- DECLARED EMERGENCY INTO JFK DUE TO CABIN ALTITUDE WARNING. NO MASKS DEPLOYED. CORRECTIVE ACTION: PERFORMED LEFT PNEUMATIC HEALTH CHECK. FOUND PRSOV INOP. REPLACED SAME. NO HELP. REPLACED BAR. PERFORMED #1 ENGINE RUN. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
